# SDR AU000255

- Difficulty date: April 18, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE OIL PRESSURE DROPPED. WHEN THE ENGINE POWER WAS REDUCED UNUSUAL NOISES WERE HEARD FROM THE ENGINE.
